Thomae’s derivative formulae for trigonal curves

Victor Enolski, Yaacov Kopeliovich, Shaul Zemel*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we prove a Thomae derivative formula for trigonal curves admitting a non-singular affine model. This formula relates the derivatives of theta functions with rational characteristics on the curve to explicit expressions in the branching values.

Original languageAmerican English
Pages (from-to)611-637
Number of pages27
JournalLetters in Mathematical Physics
Volume110
Issue number3
DOIs
StatePublished - 1 Mar 2020

Bibliographical note

Publisher Copyright:
© 2019, Springer Nature B.V.

Keywords

  • Theta Derivatives
  • Theta Functions
  • Trigonal Curves

Fingerprint

Dive into the research topics of 'Thomae’s derivative formulae for trigonal curves'. Together they form a unique fingerprint.

Cite this